# SDR HKGA201910108024

- Difficulty date: October 8, 2019
- Submitted: October 10, 2019
- Operation: Air carrier
- Aircraft: N235SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120310
- Aircraft time: 43,038 hours, 60,233 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Corroded
- Location: Pax Door
- Part time: 43,038 hours, 60,233 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OUTER SKIN, INNER SURFACE HAS A SPOT OF CORROSION AFT OF FWD FRAME BETWEEN BEAMS 5 & 6 (WITH PAX DOOR CLOSED). REPAIR FILLER FROM 2024-T3 .404" (PER ETD 2019-120-111246 REV 1). INSTALLED REPAIR (PER ETD 2019-120-111246 REV 1).
